Title: Free divisors on metric graphs
Authors: Coppens, Marc # ×
Issue Date: 2016
Publisher: Springer
Series Title: Annali di Matematica Pura ed Applicata vol:195 issue:4 pages:1393-1403
Abstract: On a metric graph we introduce the notion of a free divisor as a replacement for the notion of a base point free complete linear system on a curve. By means of an example we show that the Clifford inequality is the only obstruction for the existence of very special free divisors on a graph. This is different for the situation of base point free linear systems on curves. It gives rise to the existence of many types of divisors on graphs that cannot be lifted to curves maintaining the rank and it also shows that classifications made for linear systems of some fixed small positive Clifford index do not hold (exactly the same) on graphs.
ISSN: 0373-3114
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Electrical Engineering (ESAT) TC, Technology Campus Geel
Technologiecluster ESAT Elektrotechnische Engineering
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
FreeDivisorsOnMetricGraphs.pdf Published 347KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science